# SDR SWIA200413593

- Difficulty date: July 14, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 3,362 hours, 2,920 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 1054
- Condition: Inoperative
- Location: Stab Trim Motor
- Part time: 3,309 hours, 2,880 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 WILL NOT ENGAGE.  REMOVED AND REPLACED MCU IAW 27-42-05.  OPERATIONAL CHECK GOOD.
